It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I was on xanax and zoloft for 6 years to treat panic disorder. I really worked with my doctor and now have the tools to cope.

I was on a low dose of xanax .5mg a day and have been off that for a few months. I was told this is more addictive, which I agree, and the only withdrawal symptoms I had was agitated, restless leg, and did not sleep as well.

After off xanax I tapered off of ZOloft. I was on 50mg, Doctor said it was a fairly low dose. I tapere off to 25 mg for a month(no effects) than 10-5mg for a week before going off.
I have been off for 1 week and the withdrawal symptoms have just been a pain.
The main one which I read for many is the "zaps" or brain shivers. Whatever you want to call them, they just keep going on. I called my doctor and he told me they would last for about a week or so.
They almost come in spurts, most of the time I feel it in my head, but also feel it in the arms and lips(werid, but I do). The other side effect is I feel more prone to angry outbursts,

My big question is "How long do these zaps, tremors, brian shivers thing last? Anyone extreme this coming off a zoloft, paxial, etc?

I have toughed it out a week and it sucks, but is the end coming up? Any replies would be appreciated. Thanks





All times are GMT -7. The time now is 06:01 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!